American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B03) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Petr Hájek and Antonín Procházka. $C^k$-smooth approximations of LUR norms. Trans. Amer. Math. Soc. 366 (2014) 1973-1992.
Abstract, references, and article information
View Article: PDF

[2] Karlheinz Gröchenig and Joachim Toft. The range of localization operators and lifting theorems for modulation and Bargmann-Fock spaces. Trans. Amer. Math. Soc. 365 (2013) 4475-4496.
Abstract, references, and article information   
View Article: PDF

[3] Antonio Avilés, Vladimir Kadets, Miguel Martín, Javier Merí and Varvara Shepelska. Slicely countably determined Banach spaces. Trans. Amer. Math. Soc. 362 (2010) 4871-4900. MR 2645054.
Abstract, references, and article information   
View Article: PDF

[4] Valentin Ferenczi and Elói Medina Galego. Countable groups of isometries on Banach spaces. Trans. Amer. Math. Soc. 362 (2010) 4385-4431. MR 2608411.
Abstract, references, and article information   
View Article: PDF

[5] Pandelis Dodos. On classes of Banach spaces admitting ``small'' universal spaces. Trans. Amer. Math. Soc. 361 (2009) 6407-6428. MR 2538598.
Abstract, references, and article information   
View Article: PDF

[6] Petr Hájek and Jan Rychtár. Renorming James tree space. Trans. Amer. Math. Soc. 357 (2005) 3775-3788. MR 2146649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ioannis Gasparis. Operators on $C(K)$ spaces preserving copies of Schreier spaces. Trans. Amer. Math. Soc. 357 (2005) 1-30. MR 2098084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Cabello Sánchez, J. M. F. Castillo, N. J. Kalton and D. T. Yost. Twisted sums with $C(K)$ spaces. Trans. Amer. Math. Soc. 355 (2003) 4523-4541. MR 1990760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. Odell and Th. Schlumprecht. Trees and branches in Banach spaces. Trans. Amer. Math. Soc. 354 (2002) 4085-4108. MR 1926866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] G. Godefroy, N. J. Kalton and G. Lancien. Szlenk indices and uniform homeomorphisms. Trans. Amer. Math. Soc. 353 (2001) 3895-3918. MR 1837213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] S. A. Argyros and I. Gasparis. Unconditional structures of weakly null sequences. Trans. Amer. Math. Soc. 353 (2001) 2019-2058. MR 1813606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Krzysztof Jarosz. Linear maps determining the norm topology. Trans. Amer. Math. Soc. 353 (2001) 723-731. MR 1804514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] E. Odell and Th. Schlumprecht. A Banach space block finitely universal for monotone bases. Trans. Amer. Math. Soc. 352 (2000) 1859-1888. MR 1637094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Vassiliki Farmaki. On Baire-1/4 functions. Trans. Amer. Math. Soc. 348 (1996) 4023-4041. MR 1373633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1